# SDR ASAA2025092561562

- Difficulty date: September 25, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 365530092402225
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 60.40 MULTIPLE AREAS OF CORROSION STA 663 TO 727B+10. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-00-52-1A-1, REMOVED AND REPLACED SEAT TRACK IAW B737-700 SRM 51-40-02-0G-0W: 2 O: .230 R: .172 L: 4 D: .058.
